# SDR C77A20150718008

- Difficulty date: July 18, 2015
- Submitted: July 18, 2015
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 21,421 hours, 12,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Gouged
- Location: Fuselage
- Part time: 21,421 hours, 12,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID MAIN CABIN, RT LATERAL SEAT TRACK, PN 170-02056-008 HAS 2 GOUGES,  1 IS ON THE UPPER LUG SURFACE BETWEEN FRAME 45 TO 46 & 1 ON THE UPPER LUG SURFACE BETWEEN FRAME 54 TO 55, Y=50, Z=-203, X=12489 - 15847, Y= 1270.  R & R RT LATERAL SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 14961862F2 IAW EO E175-53MR-196 REV IR WO 1933748.
